# SDR DHL2005780005

- Difficulty date: November 22, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 2420 · AC Generation System
- Part: Panel
- Part number: 902F2425
- Part serial: YJ726M
- Condition: Malfunctioned
- Location: Nr 3 Buss Protec
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

OVER EXCITATION FAULT GEN NR 3.  REMOVED AND REPLACED GENENATOR CONTROL PANEL IAW B-MM 24-20-00, OPS CHECK GOOD.   REMOVED AND REPLACED BUSS PROTECTION PANEL IAW 24-20-00.
